Urine burnig this question feed

tareenkhan, 24 September 2011 13:29

am 32 years man and i have some problem in urination, i am feeling burning at the time of urination last one year he start of this urine is redish colour.

i use alot medicane im from pakistan

Tags: Urinary infections, Uti, Ayurvedic medicines for urine, Urine
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

Greetings from myyog.com,

Burning micturition or urination do occur due to many factors like if there is any kind of urinary tract infections, urinary calculi, improper hygiene may lead to burning micturition. Hence, one should analyse the facts and appropriate treatments should be given. In your case, you complaint about reddish colour which signifies that there may be urinary tract infections or due to calculi, there may be mucosal erosions. You may need to undergo routine urine and blood tests for ruling out any underlying infections etc., Avoid consuming spicy or oily foods, which is very important and planned balanced diet is very important. There are many herbal products like sandal wood powder, Gokshura which are effective. If there is presence of excess heat in the body, there may be Urinary tract infections that can be managed with herbal medicines. Medicines like Divya Chandraprabha Vati and Divya Gokshuradi Guggulu for internal usage. Consume plenty of liquids which also helps to manage from UTIs.

For more details, you can contact us.

With regards, Dr.Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 25 September 2011 13:25

Latest Replies


Hello sir I am suffering from urination for last six months aab to raat me sone mi talif hi bar bar pasaab jana para hi upchaar batay sir plz reply my problem

posted by Guest on 1 April 2015 15:50
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Urinary problems

asked by Bhav on 23 April 2013 21:11
Sir, meri age 21 hai. Mujhe 2 saal se ye shikayat hai ki har 2-3 din bad night fall ho jata hai or laterine karte time peshab mein dhat bhi jata hai jiske karan mera ling pichle hisse se patla or poori tarah shithil ho gaya hai.Main bachpan mein kusangati mein pad gaya tha. Maine 5-6 bar Chandraprabha vati, 5-6 bar Shilajitwadi bati (normal), 2-3 bar Vang bhasm le li par koi permanent aaram nahi... Read More
YogaGuru Says:- Dear Patient, Please don't loose your hope. People have a misunderstanding that night fall is only a physical disorder. My dear friend, if you really want to get rid of this problem then first of all have some control on your thoughts too. Avoid spicy and junk food in your diet. Take Nightfall (Swapnadosha) Ayurvedic medicines for a period of 30 days and you will have a great result. Also start.. Read more

Enlarge urine bladder

asked by debdas on 21 May 2011 21:37
Hi, I have enlarged urine bladder and urine retention is high. it is almost 800cc retention. I have attached all my medical report. Is there any pranayam or yoga to cure it? Please advice With Best Regards Debdsa... Read More
Dr.Saurabh Says:- Dear PatientAlthough it is not a big problem but it's better to get rid off it as the more and more urine retention is there then it could increase the blood pressure and also harm your kidneysAnyways, have Good amount of Turmeric,(haldi) in your diet , In fact , i would say add 2-3 pinches of haldi in milk and have it twice dailyAvoid drinking lots of water at a time , take sip by sip at many.. Read more

Urine Infection

asked by par on 14 April 2010 19:30
Hi there Problem:- Actually whenever i get erection like a sticky solutions keeps on coming out of my penis and it does not come in small amount, it comes in a large amount. This white solution also sometimes comes out after urination and it comes out with the pain. I have been facing this problem since 1 year and got worst from last 6 months.And i think i got this after a unsafe sexual... Read More
Dr.Vijay Says:- Hello, The problem you are facing is different, actually this is related with physiological process, there is nothing to panic about sex and intercourse. This is a natural process that when the penis get erected there will be slimy transparent fluid, which is natural and the frequency may be different and associated with urination However, there will be sexual weakness or general body weakness due.. Read more

Acidic urine

asked by mukherjee on 25 July 2013 17:19
Age 26+, female, sir I m suffering from acidic urine problm from last 6 months... firstly I was suffering from urine infection In urinary bladder but now its totally cured after having alopathic tretment... the urinary bladder is still little bit weak... and at the same time I was suffering from acidic urine and still it has not been cured... I cant eat any rich food...oily food ...spicy food... I... Read More
Dr.Sony Says:- Hello, In your case i see it to be the diet which is causing you the acidic urine or the allopathic medications.If you are using any allopathic medications regularly, just make sure that its action does not include making urine acidic.Secondly, the food habit. Certain foods tend to increase the acidic level and thus cause urine to be acidic. For example, cooked tomatoes are highly acidic and so.. Read more

Kidney and urine Stone Problem

asked by colorz.amit on 19 September 2014 11:56
Dear Sir, Good After noon. My father is 57 years old and he has faced a stone problem when he's in 18 years old. i saw him many times when he has suffered from that problem. kindly suggest the best medicine without any side effect which will remove that problem. Thanks... Read More
2 replies  -  Related Tags: Kidney stone
Dr.Ramani Says:- There is a possibility of recurrence of Kidney stones if there was more than one stone and it also depends on other causes. It is analyzed after finding the type of stone by doing stone analysis. It is necessary to have a checkup if there are any symptoms like burning micturition or dysuria. It is seen when the concentration of the salts increase in the urine or due to other causes like.. Read more

Potein leak in urine for last 3 years

asked by praveen on 28 January 2012 20:31
Dear Sir / Madam , I am Praveen Kumar from tiruppur , age 27 years , single. On 20/ 04 /2009 day i was suffering from swelling in both legs , eyelash and cheeks so i went doctor and took urine test . Test report shown Albumin ++++ and others all are fine. Then my doctor requested me to consult kidney specialist doctor . Then i went Coimbatore kidney centre hospital . They took biopsy test for... Read More
Dr.Vijay Says:- Hello, As per your given detailed history, it seems you are suffering from multiple complaints, which may hamper kidney function, and cardiac disturbance which has to be monitored well. As your albumin levels which may indicate that you kidneys are not functioning well The condition of albuminuria and is a form of proteinuria. There may be causes like and one should rule out nephrotic syndrome.. Read more


Godhan ark (Purified Cow Urine)
Godhan ark is Purified Cow Urine / Gomutra, very useful in problems related to Liver, stomach, eczema...
Calcury Tablets for Urinary Stones
Very safe and effective in patients who cannot undergo surgery. (Lithotripsy). Prevents recurrence of...
Neeri Tablets for Urinary Disorders
Neeri Tablets are indicated in Urinary calculi / Stone, Recurrent calculi / Stone, Urinary Tract...
Basantkusumakar Ras Tablets
Basantkusumakar Ras tablets (with Gold) acts as an alterative stimulant & tonic. Indicated in diabetes...
Nilstone for Kidney/Bladder Stones
Nilstone is a majestic ayurvedic remedy for Kidney Stones. It dissolves performed stones and is...
Aluretic Tablets
Aluretic Tablets improves function of Kidneys, Heart, Liver & Lungs. Regulates urine elimination &...
Gudmar Churna
Gudmar Churna is indicated in Diabetes. It lowers Blood & Urine sugar levels. Gudmar helps decrease...
Baidyanath Shodhit Shilajit Sat
Baidyanath Shodhit Shilajit Sat acts as a tonic, specially useful in genito-urinary diseases and General...

More Products..






Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.